# SDR UALA2009081002430

- Difficulty date: August 8, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 79,596 hours, 9,804 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERG EXIT LIGHT INOP, 3RD FROM FWD.  RELAMPED, OP CHECK OKAY.
